# SDR DALA2015061403800

- Difficulty date: June 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED FRAME WAS FOUND AT BS 1485 JUST BELOW VENTRAL STAIR HYD ACTUATOR AT AFT ACCESSORY BAY.  THE FRAME WAS REPAIRED IAW SRM 53-03, FIG 43.
